# SDR DHL2001806599

- Difficulty date: March 18, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT WING FLAP JOINT DELAMINATED.   R/R JOINT FLAP IAW MM 57-20-1 PAGE 204-214.  STATUS-CLOSED.
